Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Fasen, V., and Fuchs, F. 
Titel:
On the Limit Behavior of the Periodogram of High-Frequency Sampled Stable CARMA Processes 
Stichworte:
CARMA process; High-frequency data; Lattice; Lévy process; Periodogram; Self-normalized periodogram; Stable distribution 
Zeitschriftentitel:
Stochastic Processes and their Applications 
Jahr:
2013 
Band / Volume:
123 
Heft / Issue:
Seitenangaben Beitrag:
229-273 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text